# SDR DALA2018030601404

- Difficulty date: March 6, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 37,004 hours, 25,329 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON THE UPPER SURFACE OF THE AFT HORIZONTAL LEG OF CANTED FRAME STA 1145 RT SIDE APPROX  RBL 4-6. NRC 001-0253:5300-2004/005 00214: 566363-14 REV 1 AND ER/A 566363-14 REV O MATCH WORK COMPLIED WITH PER ER/A 566363-14 REV O.
